# SDR HYIA20120910003

- Difficulty date: September 10, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N120PC
- Make and model: Cessna 402C
- Aircraft serial: 402C0079
- Aircraft time: 28,661 hours
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Part number: 52920292
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A REGULARLY SCHEDULED MX, DAMAGE WAS DISCOVERED TO THE RT SPAR STRAP.  DAMAGE WAS A MISDRILL AND INTERGRANULAR CORROSION.  BASED ON THE DAMAGE NOTED, REMOVED DAMAGED PART AND INSTALLED NEW PART.
